# SDR 06FDEA1295

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING T/E LOWER SKIN AT T/E OF NR 2 PYLON HAS 3 AREAS OF EXFOLIATED CORROSION.  COMPLIED WITH EA 6-5730-99016 PART 1.
